MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER WITH SHERLOCK 3CG (TPS) STYLET 6F MAXIMAL BARRIER TRAY; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER WITH SHERLOCK 3CG (TPS) STYLET 6F MAXIMAL BARRIER TRAY; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number 1396108D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebv1547 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the sales rep that the facility reported that the picc line began to leak from the hub.It was noted that the hub was cracked.The picc was removed and replaced.No reported patient injury.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a crack in the gray connector was confirmed, and was considered manufacturing related.The implicated and returned product was a 6fr triple-lumen powerpicc solo.The gray connector was cracked and a 1mm x 0.5mm portion of the thread broke away and was not returned for investigation.The valve was still held in place.Cavity ¿o¿ was identified on the gray connector.No cracks were observed on the other connectors.The red and white connectors were molded in cavity ¿o¿ and ¿j¿, respectively.A microscopic examination revealed that the crack had sharp edges and no plastic deformation was observed.A lot history review (lhr) of rebv1547 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the picc line began to leak from the hub.It was noted that the hub was cracked.The picc was removed and replaced.No reported patient injury.

Brand Name
POWERPICC SOLO CATHETER WITH SHERLOCK 3CG (TPS) STYLET 6F MAXIMAL BARRIER TRAY
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7050376
Report Number3006260740-2017-02092
Device Sequence Number903266
Product Code LJS
UDI-Device Identifier00801741034749
UDI-Public(01)00801741034749
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1396108D
Device Catalogue Number1396108D
Device Lot NumberREBV1547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Event Location Hospital
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1